# SDR GLBA20090910A

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 28,306 hours, 33,910 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 305374001
- Part serial: A002CE6K
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT UPON TAKEOFF WITH TORQUE ONLY AT 3200 FOOT LBS.  RT ITT EXCEEDED 800 C. AND THE TAKEOFF WAS THEN ABORTED. MX PERFORMED MANY CHECKS INCLUDING AN INSP OF THE BLEED AIR VALVE IAW 75-30-00. MX PERFORMED A HOT SECTION BORESCOPE AND FOUND SOME RUBBING AND MATERIAL ON CT BLADES.  MX REMOVED AND REPLACED THE RT CT DISK CT VANE (HOT SECTION) IAW TASKCARD 1900-7250-02.  RII INSP COMPLIED WITH TASKCARD 1900-7250-02. INSP WAS SATISFACTORY.  MX RIGGED ENGINES AND PERFORMED ENGINE RUNS WHICH WERE SATISFACTORY IAW RII TASKCARD 4.3.13 AND THEY WERE SATISFACTORY.
